Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 59, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 24, 2009, 9:28 AM CDT for Dakota County, Goodhue County, Minnesota; Pepin County, Pierce County, Wisconsin. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 9:28 AM CDT (14:28 UTC)
- Expired
- Jul 24, 2009, 10:16 AM CDT
- In force
- 48 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Dakota County, MN, Goodhue County, MN, Pepin County, WI, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 90 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 9:35 AM CDT | TSTM WND DMG | 3 E New Trier, MN | TREE DOWN ACROSS DRIVEWAY. |
| Jul 24, 9:35 AM CDT | TSTM WND DMG | Miesville, MN | SIXTEEN FOOT TALL HOPPER BLOWN OVER. SOME CORN DOWN. |
| Jul 24, 9:45 AM CDT | HAIL 0.75 | 1 S Cannon Falls, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 241428
SVRMPX
MNC037-049-WIC091-093-241530-
/O.NEW.KMPX.SV.W.0059.090724T1428Z-090724T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 AM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
NORTHERN GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
SOUTH AND WESTERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHWESTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1030 AM CDT
* AT 923 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED 5 MILES NORTH OF MIESVILLE...OR ABOUT 13 MILES NORTHWEST OF
RED WING...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MIESVILLE...
CANNON FALLS...
DIAMOND BLUFF...
WELCH...
RED WING...
HAGER CITY...
ESDAILE...
BAY CITY...
GOODHUE...
MAIDEN ROCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4451 9293 4468 9306 4478 9260 4455 9214
4445 9224 4444 9226 4445 9241 4438 9242
4436 9247 4436 9254 4433 9255
TIME...MOT...LOC 1426Z 317DEG 23KT 4466 9282
$$
LS3 follow-up statements
000
WWUS53 KMPX 241448
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
948 AM CDT FRI JUL 24 2009
MNC037-049-WIC091-093-241530-
/O.CON.KMPX.SV.W.0059.000000T0000Z-090724T1530Z/
DAKOTA MN-GOODHUE MN-PIERCE WI-PEPIN WI-
948 AM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR SOUTHWESTERN PEPIN...SOUTHERN PIERCE...NORTHERN GOODHUE AND
SOUTHEASTERN DAKOTA COUNTIES...
AT 947 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THE
SEVERE STORM WAS LOCATED 5 MILES SOUTHEAST OF WELCH...AND MOVING
SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...GOODHUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4451 9293 4455 9296 4471 9248 4455 9214
4445 9224 4444 9226 4445 9241 4438 9242
4436 9247 4436 9254 4433 9255
TIME...MOT...LOC 1449Z 316DEG 24KT 4449 9262
$$
LS000
WWUS53 KMPX 241459
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
959 AM CDT FRI JUL 24 2009
MNC037-241509-
/O.CAN.KMPX.SV.W.0059.000000T0000Z-090724T1530Z/
DAKOTA MN-
959 AM CDT FRI JUL 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAKOTA COUNTY IS
CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED OR MOVED OUT OF
THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4449 9289 4471 9248 4455 9214 4445 9224
4444 9226 4445 9241 4438 9242 4436 9247
4436 9254 4433 9255
TIME...MOT...LOC 1459Z 316DEG 24KT 4444 9256
$$
MNC049-WIC091-093-241530-
/O.CON.KMPX.SV.W.0059.000000T0000Z-090724T1530Z/
GOODHUE MN-PIERCE WI-PEPIN WI-
959 AM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR SOUTHWESTERN PEPIN...SOUTHERN PIERCE AND NORTHERN GOODHUE
COUNTIES...
AT 958 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THE
SEVERE STORM WAS LOCATED 4 MILES NORTHEAST OF GOODHUE...AND MOVING
SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...RURAL EASTERN GOODHUE COUNTY
AND RURAL SOUTHWESTERN PEPIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4449 9289 4471 9248 4455 9214 4445 9224
4444 9226 4445 9241 4438 9242 4436 9247
4436 9254 4433 9255
TIME...MOT...LOC 1459Z 316DEG 24KT 4444 9256
$$
LS000
WWUS53 KMPX 241516
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 AM CDT FRI JUL 24 2009
MNC049-WIC091-093-241525-
/O.CAN.KMPX.SV.W.0059.000000T0000Z-090724T1530Z/
GOODHUE MN-PIERCE WI-PEPIN WI-
1016 AM CDT FRI JUL 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PEPIN...
SOUTHEASTERN PIERCE AND NORTHERN GOODHUE COUNTIES IS CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
HOWEVER...THUNDERSTORMS REMAIN IN THE AREA...AND RE-INTENSIFICATION
MAY OCCUR. REMAIN ALERT FOR ADDITIONAL WARNINGS.
LAT...LON 4449 9289 4471 9248 4455 9214 4445 9224
4444 9226 4445 9241 4438 9242 4436 9247
4436 9254 4433 9255
TIME...MOT...LOC 1515Z 316DEG 24KT 4436 9246
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:25 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 24, 6:25 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 625 AM CDT FRI JUL 24 2009 .AVIATION... /12Z TAF ISSUANCE/ COLD FRONT EARLY THIS MORNING ACROSS WEST CENTRAL MN AND ABOUT TO MOVE THROUGH KAXN. SHOWERS AND ISOLATED THUNDERSTORMS ARE WELL AHEAD OF THE FRONT ATTM AND IN THE ZONE OF BEST LOW LEVEL WAA. INDICATED SHOWERS FOR THE MORNING FOR SITES AHEAD OF THE FRONT WITH 2 HOURS OF TEMPO THUNDER FOR KMSP AND KRNH. VCTS MENTIONED AT KEAU EARLY THIS AFTERNOON WHERE A DECENT CHANCE EXISTS FOR A LINE OF STRONG TO SEVERE STORMS DEVELOPING AHEAD OF THE FRONT. KEPT PREDOMINATE CEILINGS AND VISIBILITIES VFR THROUGH THE PERIOD WITH MVFR VISIBILITY IN THE TEMPO GROUPS. SURFACE WINDS INCREASING OUT OF THE NW TODAY AFTER FROPA. MIXING THIS AFTERNOON INDICATES GUSTS WELL INTO THE 20 KNOT RANGE FOR KAXN...WITH AROUND 20 FOR KSTC AND KRWF. EASTERN SITES WILL SEE WINDS BY LATE IN THE AFTERNOON IN THE 14 TO 16 KNOT RANGE THAT WILL PERSIST THROUGH THE EVENING BEFORE DROPPING. && .DISCUSSION... /ISSUED 323 AM CDT FRI JUL 24 2009/ TIGHT WARM ADVECTION ZONE OVER CENTRAL MN AHEAD OF SURFACE LOW WITH CONVECTION RIDING JUST NORTH OF THE MORE STABLE AIR OVER SOUTHERN MN. SOME ELEMENTS DEVELOPING BASK TO THE SW OVER WEST CENTRAL MN CLOSER TO MORE UNSTABLE REGIME OVER SD. RUC13 TAKES MOST OF LAYER 850-700 WARM ADVECTION ACROSS THE NORTHERN CWA THIS MORNING BUT THERE ARE HINTS OF AN ADDITIONAL ADVECTION ZONE DEVELOPING OVER SW MN AS THE FRONT SAG INTO THAT AREA. DIFFERENTIAL DIV QUIETS STRONG OVER CENTRAL MN AS WELL..BUT THIS WEAKENS WITH TIME THIS MORNING INTO SOUTHERN MN. WILL PLACE SOME HIGH POPS FOR A FEW HOURS MAINLY OVER PARTS OF EAST CENTRAL AND SE MN INTO WEST CENTRAL WI. SOMEWHAT NORTH-SOUTH THICKNESS ORIENTATION NOT THE BEST FOR SEVERE WEATHER THIS MORNING OVER THE AREA...BUT BECOMES A LITTLE BETTER OVER SOUTHEAST MINNESOTA THIS AFTERNOON...WITH A WNW ORIENTATION. RUC AND NAM A LITTLE FASTER THAN THE GFS WITH THIS...AND CURRENT TRENDS SUGGEST THAT THIS MAY BE CORRECT. THUS SEVERE WEATHER THREAT MAY BE JUST SOUTHEAST OF OUR AREA BY AFTERNOON. SHOULD BE DECENT CLEARING BEHIND THE SYSTEM NW CWA DURING THE AFTERNOON AND THE REST OF THE AREA THIS EVENING. MODELS CONTINUE TREND OF SOMEWHAT UNSTABLE CYCLONIC FLOW INTO THE WEEKEND WITH THE BEST CHANCE OF SCATTERED SHOWERS EASTERN CWA SATURDAY AFTERNOON AND THEN PART OF SUNDAY INTO MONDAY. GEFS 500 MB HEIGHT ANOMALY TRENDS SHOW BELOW NORMAL HEIGHTS THROUGH THE END OF THE MONTH. THE 00Z ECMWF ACTUALLY SHOWING A LITTLE MORE BROAD TROUGH EXTENDING BACK TO THE NW CONUS BY THE END OF THE RUN. BASICALLY THIS SUGGESTS THE CONTINUING CHANCE OF PRECIP INTO NEXT WEEK. WAVES WILL BE HARD TO TIME..THUS ARGUES FOR POPS SOMEWHAT ABOVE THE CLIMATOLOGY. TEMPS STILL AVERAGING BELOW NORMAL. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/JPR
Hazardous weather outlook, Jul 24, 4:25 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 425 AM CDT FRI JUL 24 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 250930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 425 AM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TRACK ACROSS MUCH OF EAST CENTRAL AND SOUTH MINNESOTA INTO WEST CENTRAL WISCONSIN THIS MORNING. SOME OF THE STORMS OVER CENTRAL OR SOUTH CENTRAL MINNESOTA COULD PRODUCE SMALL HAIL AND BRIEF HEAVY RAIN. A COLD FRONT WILL BE MOVING INTO FAR SOUTHERN MINNESOTA...AND PARTS OF WEST CENTRAL WISCONSIN THIS AFTERNOON. INSTABILITY WILL BE INCREASING AHEAD OF THE FRONT AND IT IS POSSIBLE THAT THUNDERSTORMS COULD BECOME SEVERE IN AN AREA FROM AROUND ALBERT LEA TO EAU CLAIRE. LARGER HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN SATURDAY AND SUNDAY AFTERNOON...AS WEAK DISTURBANCES MOVE SOUTHEAST OUT OF CANADA. THE WEATHER PATTERN WILL REMAIN UNSETTLED INTO MUCH OF NEXT WEEK...WITH A CONTINUING CHANCE OF ISOLATED THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER FAR SOUTHERN MINNESOTA AND PARTS OF WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Jul 24, 9:09 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 AM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL WOODBURY 44.91N 92.92W
07/24/2009 M1.00 INCH WASHINGTON MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 24, 9:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
910 AM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM HAIL MAPLEWOOD 44.99N 93.02W
07/24/2009 M1.00 INCH RAMSEY MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 24, 9:15 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 AM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM HAIL PRESCOTT 44.75N 92.79W
07/24/2009 M1.00 INCH PIERCE WI TRAINED SPOTTER
&&
MKMLocal storm report, Jul 24, 9:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
917 AM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM HAIL 1 W HASTINGS 44.73N 92.88W
07/24/2009 M0.75 INCH DAKOTA MN TRAINED SPOTTER
MEASURED HAIL DIAMETER OF 0.8 INCHES
&&
MKMLocal storm report, Jul 24, 9:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
920 AM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM HAIL NORTH ST PAUL 45.01N 93.00W
07/24/2009 M1.25 INCH RAMSEY MN TRAINED SPOTTER
LEAVES RIPPED FROM TREES
&&
MKMLocal storm report, Jul 24, 9:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
922 AM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM HAIL 1 W HASTINGS 44.73N 92.88W
07/24/2009 M1.00 INCH DAKOTA MN TRAINED SPOTTER
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:11 AM CDT | Special Weather Statement | MPX | Todd | 49 min |
| Jul 24, 6:35 AM CDT | Special Weather Statement | MPX | Chisago | 40 min |
| Jul 24, 6:53 AM CDT | Special Weather Statement | MPX | Anoka | 52 min |
| Jul 24, 7:20 AM CDT | Special Weather Statement | MPX | Anoka | 25 min |
| Jul 24, 7:38 AM CDT | Special Weather Statement | MPX | Anoka, Washington | 37 min |
| Jul 24, 7:41 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey, Washington | 34 min |
| Jul 24, 8:20 AM CDT | Special Weather Statement | MPX | Ramsey, Washington | 25 min |
| Jul 24, 8:28 AM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 32 min |
| Jul 24, 9:01 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 29 min |
| Jul 24, 9:08 AM CDT | Special Weather Statement | MPX | Goodhue | 52 min |
| Jul 24, 9:15 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 60 min |
| Jul 24, 9:31 AM CDT | Special Weather Statement | MPX | Rice | 29 min |
| Jul 24, 9:38 AM CDT | Severe Thunderstorm Warning | MPX | Rice, Steele | 32 min |
| Jul 24, 10:18 AM CDT | Special Weather Statement | MPX | Goodhue | 42 min |
| Jul 24, 8:21 AM CDT | Special Weather Statement | MPX | Saint Croix | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2009Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.